Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Echo

Staticin Topical Anti-Acne Lotion

Recommended Posts

got this stuff prescribed by my doctor after 'minocin' pills didn't work.

the prescription on the bottle says that it has

Erythromycin 1.5% lotion

whatever that is

anyway this stuff is SORTTTTTA working...but not hugely...i've been using it for approx 2 weeks now.

what do u guys think?

it dries up my skin a lot..but when i moisturize it seems to be okay. :-k

Share this post


Link to post
Share on other sites

Erythromycin is an antiobiotic effective in treating acne, it helps control the acne but is not a long term treatment as the p.acnes will become resistant to it eventually (well it did for me!). You should keep using it for as long as your doc recommends. When I used it I didn't see real results until about 6 weeks. I also found a marked improvement when I started using it twice daily instead of my docs recommendation of once a day.

Try applying it all over your face or areas where you often get acne, don't just apply it to the infected areas. I think the solution your using contains alcohol and thats why your skin is drying out.

Share this post


Link to post
Share on other sites

i have used this for over 4 weeks now....and NO IMPROVEMENT....in fact my acne has gotten WORSE>.i din even have THAT BAD ACNE b4 i tried thi stuff...i just wanted a quick fix

and now i'm getting major acne on both cheeks of my face ](*,)

also, it looks like it's starting to scar [-(

what should i do?

Share this post


Link to post
Share on other sites

i use that! i've been using it for almost 5 months, and i have it combined with other creams (vitamin A, fucidic acid) so i can't 100% say it is working, but over all with those creams together my face is controlled. i would say give it time because like most of those topical creams there is an initial breakout sometimes, and side effects etc.. well definately NEVER put too much on. since it's a liquid it is easy to apply too much. i put too much on one time and the next day my face was all red and peeling horribly. what's worse is i was on summer vacation.. it sucked ass. never put too much of that stuff on! good luck

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×